CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 51 Number 4 (Dec 2008)

Looking for a printed back issue?
Page  
Contents
481   Universal Inner Functions on the Ball
Bayart, Frédéric
487   Laplace Transform Type Multipliers for Hankel Transforms
Betancor, Jorge J.; Mart\'{\i}nez, Teresa; Rodr\'{\i}guez-Mesa, Lourdes
497   Expected Norms of Zero-One Polynomials
Borwein, Peter; Choi, Kwok-Kwong Stephen; Mercer, Idris
508   A Result in Surgery Theory
Cavicchioli, Alberto; Spaggiari, Fulvia
519   The Effective Cone of the Kontsevich Moduli Space
Coskun, Izzet; Harris, Joe; Starr, Jason
535   On the Simple $\Z_2$-homotopy Types of Graph Complexes and Their Simple $\Z_2$-universality
Csorba, Péter
545   $C^{\ast}$-Algebras Associated with Mauldin--Williams Graphs
Ionescu, Marius; Watatani, Yasuo
561   Expansion of the Riemann $\Xi$ Function in Meixner--Pollaczek Polynomials
Kuznetsov, Alexey
570   Amsterdam Properties of $C_p(X)$ Imply Discreteness of $X$
Lutzer, D. J.; Mill, J. van; Tkachuk, V. V.
579   Guessing with Mutually Stationary Sets
Matet, Pierre
584   On Tensor Products of Polynomial Representations
Purbhoo, Kevin; Willigenburg, Stephanie van
593   Chasing Silver
Ros{\l}anowski, Andrzej; Stepr\={a}ns, Juris
604   The Invariant Subspace Problem for Non-Archimedean Banach Spaces
{\'S}liwa, Wies{\l}aw
618   Vanishing Theorems in Colombeau Algebras of Generalized Functions
Valmorin, V.
627   Summation of Series over Bourget Functions
Vidanovi\'{c}, Mirjana V.; Tri\v{c}kovi\'{c}, Slobodan B.; Stankovi\'{c}, Miomir S.
637   Author Index - Index des auteurs
CJM

© Canadian Mathematical Society, 2014 : https://cms.math.ca/